MAUDE Adverse Event Report: K2M, INC. TRANSVERSE CONNECTOR; SIZE Ø5.5/6.0 MM (L); POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. TRANSVERSE CONNECTOR; SIZE Ø5.5/6.0 MM (L); POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 2901-75060
Medical Device Problem Codes Biocompatibility (2886); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent infection washout and removal of an everest transverse connector six days after implantation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
TRANSVERSE CONNECTOR; SIZE Ø5.5/6.0 MM (L)
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19634836
Report Number3004774118-2024-00053
Device Sequence Number8610240
Product Code NKG
UDI-Device Identifier10888857038516
UDI-Public10888857038516
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2901-75060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown